Open Access
1995 Almost periodic solutions of infinite-dimensional Riccati equations
Giuseppe Da Prato, Constantin Tudor
Differential Integral Equations 8(3): 567-575 (1995). DOI: 10.57262/die/1369316506


We consider an infinite dimensional linear controlled Ito system with almost periodic coefficients and two--sided average cost. Under stabilizability and detectability assumptions we prove that the unique bounded solution of the associated Riccati equation is almost periodic.


Download Citation

Giuseppe Da Prato. Constantin Tudor. "Almost periodic solutions of infinite-dimensional Riccati equations." Differential Integral Equations 8 (3) 567 - 575, 1995.


Published: 1995
First available in Project Euclid: 23 May 2013

zbMATH: 0841.49020
MathSciNet: MR1306575
Digital Object Identifier: 10.57262/die/1369316506

Primary: 93E20
Secondary: 47N70 , 93C25

Rights: Copyright © 1995 Khayyam Publishing, Inc.

Vol.8 • No. 3 • 1995
Back to Top